MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-530PA; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION ZM-530PA; TELEMETRY TRANSMITTER
Model Number ZM-530PA
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the zm transmitter was giving intermittent spo2 readings.They were dropping from the central nurse's station (cns).It was confirmed that there were no error messages given when the readings dropped.No patient harm was reported.
 
Additional Manufacturer Narrative
The customer reported that the zm transmitter was giving intermittent spo2 readings.They were dropping from the central nurse's station (cns).It was confirmed that there were no error messages given when the readings dropped.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 10/03/2025 emailed the customer via microsoft outlook for the information in the ni list above: the customer replied, but was only able to provide the model information of the display that was connected to the associated cns.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the transmitter: cns display: model #: rap2423amii serial #: (b)(6).Device manufacturer data:.Unique identifier (udi) #:.Returned to nihon kohden:.
 
Event or Problem Description
The customer reported that the zm transmitter gave intermittent spo2 readings.They were dropping from the central nurse's station (cns).It was confirmed there were no error messages given when the readings dropped.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the zm transmitter gave intermittent spo2 readings.They were dropping from the central nurse's station (cns).It was confirmed there were no error messages given when the readings dropped.No patient harm was reported.Investigation summary: multiple attempts were made to collect additional information regarding the complaint and to have the device brought in for evaluation.However, there has been no response from the customer.As such, there is not enough information to perform an investigation.Nihon kohden will continue to trend and monitor.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 10/03/2025 emailed the customer via microsoft outlook for the information in the ni list above: the customer replied, but was only able to provide the model information of the display that was connected to the associated cns.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the transmitter: cns display: model #: rap2423amii.Serial #: (b)(6).Device manufacturer data: na.Unique identifier (udi) #: na.Returned to nihon kohden: na.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
ZM-530PA
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23381124
Report Number8030229-2025-05705
Device Sequence Number21012042
Product Code DRT
UDI-Device Identifier04931921115091
UDI-Public(01)04931921115091
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-530PA
Device Catalogue NumberZM-530PA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS (DISPLAY); CNS (DISPLAY)
Patient SexUnknown